# SDR SWIA200312306

- Difficulty date: August 21, 2003
- Submitted: August 27, 2003
- Operation: Air carrier
- Aircraft: N437SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7564
- Aircraft time: 5,108 hours, 3,965 cycles
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Switch
- Condition: Malfunctioned
- Location: Stab Trim
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

''STAB TRIM'' AND ''MACH TRIM'' CAUTION MSGS AFTER TAKEOFF AND AFTER LANDING.  REMOVED AND REPLACED CAPTAIN'S DISCONNECT SWITCH  IAW CL6000 27-41-30.  OPS CHECK GOOD.
